# SDR UALA2011050602241

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 365 FROM RBL 20 - 56 ON FLOORBEAM (CORR TASK #CP53-222-01I).   MAJOR REPAIR ACCOMPLISHED: REPLACED T-CAP STA 365 FROM RBL 00 TO RBL 65, BRACKETS AT RBL 00, 10, 55, AND INTERCOSTALS AT RBL 56 AND 65 ON PEMCO NR 2537N00148.
